# SDR DALA2023083107083

- Difficulty date: August 30, 2023
- Submitted: August 31, 2023
- Operation: Air carrier
- Aircraft: N607AT
- Make and model: Boeing 717-200
- Aircraft serial: 55074
- Aircraft time: 48,043 hours, 41,269 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

CORROSION OUT OF LIMITS AT CUSP WEB RH STA 451-452, STA 458-459, AND STA 864-866 WAS FOUND. CABIN PAX. SUMMARY OF NRC 00515: CORROSION LEVEL 2. CUSP WEB RH STA 451-452, STA 458-459, AND STA 864-866 WERE REPAIRED PER B717-200 SRM 53-00-55-2R. (LP #2944575)
